Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 59, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 13, 2008, 5:49 PM CDT for Tazewell County, Woodford County, Illinois. It was in force for 41 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2008, 5:49 PM CDT (22:49 UTC)
- Expired
- May 13, 2008, 6:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:49 PM CDT | HAIL 2 | Morton, IL | BETWEEN 1.5 AND 2 INCH DIAMETER HAIL AT CAPE COD APARTMENTS IN MORTON |
| May 13, 5:55 PM CDT | HAIL 0.88 | East Peoria, IL | |
| May 13, 5:55 PM CDT | HAIL 1 | East Peoria, IL | |
| May 13, 5:55 PM CDT | HAIL 1 | Washington, IL | |
| May 13, 5:59 PM CDT | HAIL 1 | East Peoria, IL | NICKEL TO QUARTER SIZE HAIL |
| May 13, 6:06 PM CDT | HAIL 0.75 | 2 S Metamora, IL | |
| May 13, 6:10 PM CDT | HAIL 0.75 | 4 W Roanoke, IL | |
| May 13, 6:14 PM CDT | HAIL 0.75 | 2 Nw Roanoke, IL | |
| May 13, 6:14 PM CDT | HAIL 0.75 | Goodfield, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 132249
SVRILX
ILC179-203-132330-
/O.NEW.KILX.SV.W.0059.080513T2249Z-080513T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
549 PM CDT TUE MAY 13 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 630 PM CDT.
* AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTHWEST OF MORTON...OR ABOUT 4 MILES
EAST OF PEKIN...AND WAS MOVING NORTHEAST AT 47 MPH.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...
DEER CREEK...
GOODFIELD...
EUREKA...
SECOR...
ROANOKE...
EL PASO...
MINONK...
ANOTHER LOCATION IN THIS WARNING IS...EAST PEORIA.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 12 AND 27.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 96 AND 117.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 27 AND 31.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 12 AND 14.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4075 8895 4075 8899 4072 8899 4062 8914
4060 8927 4058 8928 4052 8954 4066 8959
4087 8918 4094 8894 4076 8893
TIME...MOT...LOC 2249Z 241DEG 41KT 4061 8948
$$
MILLER3 follow-up statements
000
WWUS53 KILX 132259
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
557 PM CDT TUE MAY 13 2008
ILC179-203-132330-
/O.CON.KILX.SV.W.0059.000000T0000Z-080513T2330Z/
TAZEWELL-WOODFORD-
557 PM CDT TUE MAY 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WOODFORD AND NORTHEASTERN TAZEWELL COUNTIES...
AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR WASHINGTON...MOVING
NORTHEAST AT 50 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
WASHINGTON...
EUREKA...
SECOR...
ROANOKE...
PANOLA...
BENSON...
EL PASO...
MINONK...
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 14 AND 27.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 99 AND 113.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 29 AND 31.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4076 8893 4075 8896 4075 8899 4073 8900
4061 8927 4056 8946 4068 8956 4087 8918
4094 8894
TIME...MOT...LOC 2257Z 239DEG 49KT 4069 8934
$$
MILLER000
WWUS53 KILX 132317
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT TUE MAY 13 2008
ILC179-132326-
/O.CAN.KILX.SV.W.0059.000000T0000Z-080513T2330Z/
TAZEWELL-
616 PM CDT TUE MAY 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAZEWELL COUNTY
IS CANCELLED...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4076 8893 4075 8899 4073 8900 4061 8927
4081 8929 4087 8918 4094 8894 4083 8893
4082 8894
TIME...MOT...LOC 2316Z 240DEG 40KT 4069 8920
$$
ILC203-132330-
/O.CON.KILX.SV.W.0059.000000T0000Z-080513T2330Z/
WOODFORD-
616 PM CDT TUE MAY 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN WOODFORD COUNTY...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 3 MILES NORTH OF GOODFIELD. ANOTHER SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL WAS NEAR ROANOKE.
BOTH THUNDERSTORMS WERE MOVING NORTHEAST AT 46 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
ROANOKE...
SECOR...
PANOLA...
EL PASO...
BENSON...
MINONK...
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 14 AND 27.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 112 AND 113.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4076 8893 4075 8899 4073 8900 4061 8927
4081 8929 4087 8918 4094 8894 4083 8893
4082 8894
TIME...MOT...LOC 2316Z 240DEG 40KT 4069 8920
$$
MILLER000
WWUS53 KILX 132331
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT TUE MAY 13 2008
ILC203-132341-
/O.EXP.KILX.SV.W.0059.000000T0000Z-080513T2330Z/
WOODFORD-
631 PM CDT TUE MAY 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODFORD COUNTY
EXPIRED AT 630 PM CDT...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4076 8893 4075 8899 4073 8900 4061 8927
4081 8929 4087 8918 4094 8894 4083 8893
4082 8894
TIME...MOT...LOC 2317Z 240DEG 40KT 4069 8918
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:00 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 13, 3:00 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT TUE MAY 13 2008 .DISCUSSION... ISSUED 258 PM CDT TUE MAY 13 2008 AN EVOLVING SPLIT FLOW PATTERN ALOFT...WITH THE SOUTHERN STREAM IMPACTING OUR WEATHER THE NEXT COUPLE OF DAYS...IS EXPECTED TO EVOLVE INTO A DOMINANT NORTHERN STREAM/NW FLOW PATTERN FOR IL BY THE WEEKEND. THIS WILL RESULT IN COOLER THAN NORMAL TEMPS AND PERIODIC CHANCES FOR DAYTIME SHOWERS INTO EARLY NEXT WEEK. IN THE SHORT TERM THE GFS AND NAM ARE QUITE SIMILAR WITH THE SPLIT FLOW REGIME...THE BUILDING WEST COAST RIDGE AND THEIR TIMING OF BRINGING A PIECE OF ENERGY FROM THE SW U.S. INTO THE PLAINS. HOWEVER... BY THURSDAY MORNING THE GFS IS A BIT STRONGER AND QUICKER THAN THE NAM WITH THE EJECTING UPPER WAVE AS IT GETS CLOSER TO THE MIDWEST. THE GFS SEEMS TO BE A BIT TOO QUICK AND MOIST...BUT THE NAM ALSO SEEMS TO BE HOLDING BACK TOO MUCH ENERGY IN THE SOUTHERN PLAINS. WILL BASE THE FORECAST ON A COMPROMISE OF THE TWO SOLUTIONS. BY THE TIME THE WEEKEND APPROACHES THE GFS AND THE EUROPEAN MODELS ARE IN AGREEMENT THAT THE MIDWEST WILL BE FIRMLY ENTRENCHED IN A NORTHWEST FLOW. WILL FOLLOW THE EUROPEAN MODEL THOUGH WITH THE PIECE OF THE POLAR VORTEX THAT BREAKS AWAY AND SINKS TOWARD THE EASTERN GREAT LAKES SAT-SUN. THE GFS SEEMS TO SHIFT THIS FEATURE TOO FAR EAST TOO FAST. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT SCATTERED SHOWERS AND T-STORMS IN CENTRAL AND SOUTHEAST IL LATE THIS AFTERNOON WILL SHIFT THROUGH THE AREA AND DISSIPATE EARLY THIS EVENING. THE NEXT ROUND OF T-STORMS WILL BE LIKELY LATER THIS EVENING AHEAD OF A COLD FRONT WHICH EXTENDED FROM NORTHEAST MN TO NW MO AND CENT OK LATE THIS AFTERNOON. THE FRONT IS EXPECTED TO MOVE THROUGH CENTRAL IL JUST BEFORE DAYBREAK...AND EAST/SE IL BY EARLY AFTERNOON. WILL KEEP SOME LINGERING SHOWERS AND ISOLATED T-STORMS IN THE FORECAST EAST OF A MONTICELLO-SHELBYVILLE LINE WEDNESDAY MORNING...AND SOUTH OF I-70 INTO WEDNESDAY AFTERNOON. WEAK HIGH PRESSURE WILL BRING SLIGHTLY DRIER AIR INTO THE AREA WEDNESDAY NIGHT...TEMPORARILY BRINGING AN END TO THE RAIN...AND SLOWLY PUSHING THE FRONT TOWARD THE OHIO VALLEY. LONG TERM...THURSDAY THROUGH TUESDAY THE AFOREMENTIONED SOUTHERN STREAM WAVE IS EXPECTED TO COME OUT OF THE SOUTHERN PLAINS EARLY THURSDAY. THIS WILL CAUSE A LOW TO DEVELOP ON THE FRONT ACROSS THE OHIO VALLEY. INCREASING LOW LEVEL SOUTH WINDS WILL BRING MOISTURE UP AND OVER THE FRONT...RESULTING IN INCREASING RAIN CHANCES IN CENTRAL AND SE IL THURSDAY. WRAP AROUND RAINFALL ON THE WEST SIDE OF THE DEPARTING LOW PRESSURE AREA IS EXPECTED TO KEEP SOME RAIN IN EASTERN IL THURSDAY NIGHT INTO FRIDAY MORNING. THE DEVELOPING NORTHWEST FLOW BY LATE FRIDAY/SATURDAY WILL KEEP US ON THE COOL SIDE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE PIECE OF THE POLAR VORTEX THAT DROPS INTO THE EASTERN GREAT LAKES WILL SPIN PIECES OF ENERGY AROUND THE UPPER MIDWEST THROUGH THE WEEKEND. THIS WILL GIVE US PERIODS OF CLOUDINESS...AND PRIMARILY DAYTIME CHANCES FOR SCATTERED SHOWERS SATURDAY AND SUNDAY. THE EUROPEAN MODEL IS INDICATING A CHANCE FOR RAIN LATER MONDAY INTO TUESDAY...BUT NEED TO SEE MORE CONSISTENCY BEFORE ADDING THIS TO THE FORECAST. MILLER && .AVIATION... ISSUED 1255 PM CDT TUE MAY 13 2008 CONVECTION CHANCES SPREADING EAST INTO THE CENTRAL IL TAF SITES QUICKER THAN EARLIER THOUGHT...ESPECIALLY AT SPI WHERE AREA OF CONVECTION JUST WEST OF JACKSONVILLE AND MOVING ENE NEAR 30 MPH. AREAS OF CONVECTION ACROSS THE SW THIRD OF IL FROM RUSHVILLE TO EFFINGHAM SW IS AHEAD OF A COLD FRONT EXTENDING FROM EASTERN MN THROUGH WESTERN IA AND EASTERN KS. COLD FRONT TIMED TO MOVE EAST TO THE IL RIVER BY 09Z/WED...NEARING I-57 BY 12Z/WED AND EAST OF IL BY 15Z/WED. AREAS OF CONVECTION WILL SPREAD EAST ACROSS CENTRAL IL DURING THIS AFTERNOON AND CONTINUE THIS EVENING. CONVECTION MAY NOT REACH CMI UNTIL AFTER 00Z DUE TO STRONG UPPER LEVEL RIDGE JUST EAST OF IL. BREEZY SOUTH WINDS 15 TO 20 KTS AND GUSTS OF 20 TO 30 KTS THIS AFTERNOON TO DIMINISH TO AROUND 15 KTS TONIGHT AS COLD FRONT APPROACHES...THEN TURN WNW AROUND 12 KTS BEHIND THE COLD FRONT WED MORNING. MVFR CEILINGS AND VSBYS WITH CONVECTION TONIGHT AND LINGERING MVFR CEILINGS WED MORNING. BROKEN LOW CLOUDS MAY SCATTER OUT AT PIA BY 18Z/WED AND OVER REST OF TAF SITES DURING WED AFTERNOON. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 13, 2:20 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 220 PM CDT TUE MAY 13 2008 ILZ027>031-036>038-040>043-047>053-141200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 220 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS TONIGHT AS A COLD FRONT MOVES ACROSS THE ILLINOIS RIVER VALLEY LATE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND GUSTY WINDS WEST OF A BLOOMINGTON TO SHELBYVILLE LINE THIS AFTERNOON AND EVENING. THE SEVERE THREAT SHOULD GRADUALLY DIMINISH LATER THIS EVENING. MINOR FLOODING IS EXPECTED ALONG THE ILLINOIS RIVER AT BEARDSTOWN FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 10 PM THIS EVENING. ILZ044>046-054>057-061-141200- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 220 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL APPROACH I-57 OVER EASTERN ILLINOIS BY DAYBREAK WEDNESDAY. THIS WILL BRING AN INCREASING THREAT FOR THUNDERSTORMS TONIGHT. ALTHOUGH IT APPEARS THE BETTER PROSPECTS FOR SEVERE THUNDERSTORMS WILL BE TO OUR WEST THIS EVENING...A FEW OF THE THUNDERSTORMS THROUGH THIS EVENING WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL SWEEP EAST ACROSS EASTERN ILLINOIS WEDNESDAY MORNING. THERE MAY BE A FEW THUNDERSTORMS LINGERING FROM I-57 EAST WEDNESDAY ESPECIALLY IN THE MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-141200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 220 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE EAST AND APPROACH I-57 IN EASTERN ILLINOIS BY DAYBREAK WEDNESDAY. THIS WILL BRING THE LIKELY CHANCE OF THUNDERSTORMS TO SOUTHEAST ILLINOIS THROUGH TONIGHT. A FEW THUNDERSTORMS COULD BE STRONG THROUGH THIS EVENING BEING CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER AT CLAY CITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL SWEEP EAST ACROSS SOUTHEAST ILLINOIS DURING WEDNESDAY MORNING. THERE MAY BE A FEW THUNDERSTORMS LINGERING WEDNESDAY ESPECIALLY IN THE MORNING. FLOODING WILL SUBSIDE ALONG THE LITTLE WABASH RIVER AT CLAY CITY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HUETTL
In the hours before
Local storm report, May 13, 2:48 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL HUNTSVILLE 40.18N 90.87W
05/13/2008 M1.00 INCH SCHUYLER IL TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL COVERED THE GROUND. REPORT
RELAYED BY SHERIFF OFFICE.
&&
HUETTLLocal storm report, May 13, 4:49 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL GALESBURG 40.95N 90.38W
05/13/2008 E0.88 INCH KNOX IL EMERGENCY MNGR
NICKEL SIZE HAIL ON WEST SIDE OF GALESBURG
&&
GEELHARTLocal storm report, May 13, 5:01 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL VICTORIA 41.03N 90.10W
05/13/2008 E1.00 INCH KNOX IL EMERGENCY MNGR
NICKEL TO QUARTER SIZE
&&
GEELHARTLocal storm report, May 13, 5:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL FARMINGTON 40.70N 90.01W
05/13/2008 E1.00 INCH FULTON IL EMERGENCY MNGR
1 INCH HAIL COVERED THE GROUND
&&
HUETTLLocal storm report, May 13, 5:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 6 S PRINCEVILLE 40.84N 89.76W
05/13/2008 E0.75 INCH PEORIA IL TRAINED SPOTTER
&&
HUETTLLocal storm report, May 13, 5:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 3 SW (PIA)PEORIA ARPT 40.63N 89.72W
05/13/2008 M0.75 INCH PEORIA IL CO-OP OBSERVER
PEA TO PENNY SIZE HAIL REPORTED BY COOP OBSERVER
&&
HUETTLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:37 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 53 min |
| May 13, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 31 min |
| May 13, 5:10 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 24 min |
| May 13, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 44 min |
| May 13, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 34 min |
| May 13, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 40 min |
| May 13, 6:56 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.